# SDR C2XA04SH341

- Difficulty date: June 1, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 4,234 hours, 3,423 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE RT OMEGA BEAM AFT DOUBLER WAS FOUND TO BE CORRODED AT FRAME 22. MAINTENANCE REMOVED AND REPLACED THE AFFECTED DOUBLER IAW EMB 145 SRM 51-40-02. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
